# SDR AALA20170815006

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 18,779 hours, 7,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED INTERCOSTAL AT RBL 42 BETWEEN STATIONS 312 AND 328. REPLACED INTERCOSTAL PER AARD 51-00-05-01 AND DRAWING 141A5400.
